Bakhru, Anil and Ughade, Manoj and Gupta, Richa (2020) A New Common Fixed-Point Theorem for Two Pairs of Mappings in Parametric Metric Space. Journal of Advances in Mathematics and Computer Science, 35 (4). pp. 87-105. ISSN 2456-9968
Bakhru3542020JAMCS57970.pdf - Published Version
Download (626kB)
Abstract
Our aim of this paper is to prove a new general common fixed point theorem for two pair of mappings under a different set of conditions using the idea of weakly compatible mappings satisfying a general class of contractions defined by an implicit relation in the frame work of parametric metric space, which unify, extend and generalize most of the existing relevant common fixed point theorems from the literature. Some related results and illustrative an example to highlight the realized improvements is also furnished.
Item Type: | Article |
---|---|
Subjects: | Eurolib Press > Mathematical Science |
Depositing User: | Managing Editor |
Date Deposited: | 28 Feb 2023 05:40 |
Last Modified: | 04 Apr 2024 09:00 |
URI: | http://info.submit4journal.com/id/eprint/1312 |